# SDR AALA201904186004

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 26,037 hours, 2,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 71701100
- Part serial: 218895
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,037 hours, 2,921 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE M33400 POWER SUPPLY ABOVE DOOR 4L BATTERY INOP. REMOVED & REPLACED M33400 BATTERY PACK IAW AMM 33-51-06-960-802. OPS CHECK IS GOOD.
